Matrix second-order differential equations and hamiltonian systems of quartic type
Annales de l'I.H.P. Physique théorique, Volume 50 (1989) no. 3, pp. 369-375.
@article{AIHPA_1989__50_3_369_0,
     author = {Fran\c{c}oise, J. P. and Ragnisco, O.},
     title = {Matrix second-order differential equations and hamiltonian systems of quartic type},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {369--375},
     publisher = {Gauthier-Villars},
     volume = {50},
     number = {3},
     year = {1989},
     zbl = {0695.58012},
     mrnumber = {1017970},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1989__50_3_369_0/}
}
TY  - JOUR
AU  - Françoise, J. P.
AU  - Ragnisco, O.
TI  - Matrix second-order differential equations and hamiltonian systems of quartic type
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1989
DA  - 1989///
SP  - 369
EP  - 375
VL  - 50
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1989__50_3_369_0/
UR  - https://zbmath.org/?q=an%3A0695.58012
UR  - https://www.ams.org/mathscinet-getitem?mr=1017970
LA  - en
ID  - AIHPA_1989__50_3_369_0
ER  - 
%0 Journal Article
%A Françoise, J. P.
%A Ragnisco, O.
%T Matrix second-order differential equations and hamiltonian systems of quartic type
%J Annales de l'I.H.P. Physique théorique
%D 1989
%P 369-375
%V 50
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1989__50_3_369_0
Françoise, J. P.; Ragnisco, O. Matrix second-order differential equations and hamiltonian systems of quartic type. Annales de l'I.H.P. Physique théorique, Volume 50 (1989) no. 3, pp. 369-375. http://archive.numdam.org/item/AIHPA_1989__50_3_369_0/

[A] M. Adler, Some Finite Dimensional Integrable Systems and Their Scattering Behavior; Commun. Math. Phys., Vol. 55, 1977, pp. 195-230. | MR | Zbl

[C] F. Calogero, Solution of the One-Dimensional n-Body Problems with Quadratic and/or Inversely Quadratic Pair Potentials, J. of Math. Phys., Vol. 12, 1973, pp. 419-436. | MR | Zbl

[F-W-M] A.P. Fordy, S. Wojciechowski and I. Marshall, A Family of Integrable Quartic Potentials Related to Symmetric Spaces, Phys. Letters, Vol. 1134, 1986, pp. 395- .

[F1] J.P. Françoise, Canonical Partition Functions of Hamiltonian Systems and the Stationary Phase Formula, Comm. Math. Physics, Vol. 117, 1, 1988, pp. 37-47. | MR | Zbl

[F2] J.P. Françoise, Symplectic Geometry and Integrable m-Body Problems on the Line, J. Math. Phys., Vol. 29, (5), 1988, pp. 1150-1153. | MR | Zbl

[K-K-S] J. Kazhdan, B. Kostant and S. Sternberg, Hamiltonian Group Actions and Dynamical Systems of Calogero type, Comm. Pure Appl. Math., Vol. 31, 1978, pp. 481-508. | MR | Zbl

[M] J. Moser, Various Aspects of Integrable Hamiltonian Systems, Proc. C.I.M.E. conf. held in Bressanone, 1978. | Zbl

[I] V.I. Inozemtzev, On the Motion of Classical Integrable Systems of Interacting Particles in an External Field, Phys. Letters, Vol. 103A, 1984, pp. 316- .

[W] S. Wojciechowski, On Integrability of the Calogero-Moser System in an External Quartic Potential and Other Many-Body Systems, Phys. Letters, Vol. 102A, 1984, pp. 85- . | MR